# SDR REXA2018121171227

- Difficulty date: December 7, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 12,194 hours, 8,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAS BAD ODER SMELL LIKE EXAUST SMELL. SEEMS TO COME FROM BOTH 
PACKS, LEFT ONE SEMMS WORSE.                                          
DEFERRING PACK 1 FOR REPORTED ODOR IAW CRJ 900 MEL 21-51-1B. MAINTENANCE PROCEDURES COMPLIED WITH. RAM AIR SOV VERIFIED OPERATIVE. MMO2 UPDA
TED. PLACARD INSTALLED. MOC #99295 NOTIFIED.                
R/R ACM IAW JOB CARD 900-21-310-902. LEAK TEST OF THE ACM GOOD IAW AMM21-51-00.-NO FIX- SEE AML 3522807-1 FOR NEW DEFER THIS CLEARS DM 3500950-1 DEFFERED APU IAW MEL 49-10-1A. MM02 UPDATED PLACARD INSTALLED, MOC#96362 NOTIFIED. PULLED AND COLLARD BREAKERS N10 & N11 ON CBP1 AND R9 ON CBP1 LOWER
DEFERRED APU IAW MEL 49-10-1A UPDATED MM02 & PLACARD INSTALLED. CB'S C
BP-1 N10, N11 & R9 PULLED & COLLARED. MOC NOTIFIED #96362.            
PERFORMED APU START & STOP SEQUENCE IAW AMM 49-10-00. OPS TEST GOOD NO ODORS NOTED ON CABIN OR COCKPIT. THIS CLEARS MEL 49-10-1A. MM02 UP
